# SDR 2008UALA02735

- Difficulty date: May 10, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 71,748 hours, 8,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 3A AFT INOP.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
